Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 57, Number 4 (2013), 1035-1055.
Condition R and holomorphic mappings of domains with generic corners
A piecewise smooth domain is said to have generic corners if the corners are generic CR manifolds. It is shown that a biholomorphic mapping from a piecewise smooth pseudoconvex domain with generic corners in complex Euclidean space that satisfies Condition R to another domain extends as a smooth diffeomorphism of the respective closures if and only if the target domain is also piecewise smooth with generic corners and satisfies Condition R. Further it is shown that a proper map from a domain with generic corners satisfying Condition R to a product domain of the same dimension extends continuously to the closure of the source domain in such a way that the extension is smooth on the smooth part of the boundary. In particular, the existence of such a proper mapping forces the smooth part of the boundary of the source to be Levi degenerate.
Illinois J. Math., Volume 57, Number 4 (2013), 1035-1055.
First available in Project Euclid: 1 December 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 32H40: Boundary regularity of mappings
Chakrabarti, Debraj; Verma, Kaushal. Condition R and holomorphic mappings of domains with generic corners. Illinois J. Math. 57 (2013), no. 4, 1035--1055. doi:10.1215/ijm/1417442562. https://projecteuclid.org/euclid.ijm/1417442562